Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3843 Publications

2016 | Journal Article | IST-REx-ID: 1157 | OA
Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population
J. Lee, K. Schnelli, Annals of Applied Probability 26 (2016) 3786–3839.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1158 | OA
Shedding light on the grey zone of speciation along a continuum of genomic divergence
C. Roux, C. Fraisse, J. Romiguier, Y. Anciaux, N. Galtier, N. Bierne, PLoS Biology 14 (2016).
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1164 | OA
Hanani-Tutte for radial planarity II
R. Fulek, M. Pelsmajer, M. Schaefer, in:, Springer, 2016, pp. 468–481.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2016 | Conference Paper | IST-REx-ID: 1165 | OA
C-planarity of embedded cyclic c-graphs
R. Fulek, in:, Springer, 2016, pp. 94–106.
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1166
A symbolic SAT based algorithm for almost sure reachability with small strategies in pomdps
K. Chatterjee, M. Chmelik, J. Davies, in:, Proceedings of the Thirtieth AAAI Conference on Artificial Intelligence, AAAI Press, 2016, pp. 3225–3232.
View | Files available
 

Search

Filter Publications